# SDR CA010426002

- Difficulty date: March 27, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,718 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: B001
- Condition: Sheared
- Location: Te Flaps
- Part time: 1,898 hours, 1,620 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: C, B

## Discrepancy

(CAN) ON SELECTION OF FLAPS DOWN, FLAPS CAUTION ON C.A.W.S. PANEL CAME ON. FLAPS WERE RESET & TRIED AGAIN. FLAPS CAUTION CAME ON AGAIN. A/C LANDED W/O FLAP. MULTIPLE RESETS WERE THEN TRIED ON GROUND WHICH WOULD CAUSE F LAP CCT BREAKER ON  BATTERY BUS TO POP. TROUBLE SHOOTING REVEALED 2 INIT E203 CODES (MORE THAT 20 TURNS DIFFERENCE BETWEEN L/H & R/H ROTATION SENSORS, THEN MULTIPLE E208 CODES (OVERLOAD CB POPPED), & E203 CODES AGAIN. AS AIRCRAF T WASHED SHORTLY BEFORE DEPTR, IT IS FELT THAT R/H FLAP FROZE IN FLT CAUSING INIT E203 CODE. SUBSEQUENT RESETS CAUSED R/H INBOARD FLEX SHAFT TO SWELL & JAM IN ITS HOUSING CAUSING E208 CODES. DURING TROUBLE SHOOTING AFTER MORE RESETS, FLEX SHAFT EVENTUALLY BROKE CAU
